# SDR KCSA2015042804

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 79,607 hours, 10,961 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, SHORTLY AFTER ROTATION, THE LATRINE SMOKE DETECTOR ALARM SOUNDED.  PERFORMED ADJUSTMENT TEST ON LAVATORY SMOKE DETECTOR IAW AMM 26-13-00. OPS CHECK GOOD AT THIS TIME.
